- Tylenol Regular Strength Tablets with acetaminophen for effective pain relief
- Each tablet contains 325 mg of acetaminophen, an effective pain relief ingredient
- Can be used to help treat common pain symptoms including headache, backache, toothache and cramps
- Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
- When used as directed, it has an excellent safety profile.
- This oral pain reliever can be used by adults and children who are 6 years and older
- Get pain relief with Tylenol, #1 doctor recommended brand for pain relief and fever reduction
Inactive Ingredients: Inactive: cellulose, corn starch, magnesium stearate, sodium starchglycolate.
Ingredients: Active ingredient (in each tablet): Acetaminophen 325 mg Purpose: Pain reliever/fever reducer Inactive Ingredients: magnesium stearate, modified starch, powdered cellulose, pregelatinized starch, sodium starch glycolate
Active Ingredients: Active: acetaminophen 325 mg.
Active Ingredient Name: Acetaminophen
Instructions: Do not take more than directed (see overdose warning) Adults and children 12 years and over Take 2 tables every 4 to 6 hours while symptoms last Do not take more than 10 tablets in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctor Children 6 years to under 12 years Take 1 tablet every 4 to 6 hours while symptoms last Do not take more than 5 tablets in 24 hours Do not use for more than 5 days unless directed by a doctor Children under 6 years ask a doctor Other information Store between 20-25°C (68-77°F) Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)